# SDR COMA0360340

- Difficulty date: July 27, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 11,317 hours, 11,328 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 229B
- Condition: Faulty
- Location: T/E Flap
- Part time: 16,620 hours, 16,178 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5254 FLAPS FAIL CAUTION MESSAGE. COULD NOT DUPLICATE INSPECTED FLAPS PER AD 98-20-01, NO DEFECTS FOUND - REPLACED THE LEFT BPSU.
